zbMATH — the first resource for mathematics

Über die Zerlegungen von linearen homogenen Differentialoperatoren. (German) Zbl 0241.34009
34A30 Linear ordinary differential equations and systems
47E05 General theory of ordinary differential operators
Full Text: EuDML
[1] J. Suchomel: Über die Zerlegung von linearen homogenen Differentialoperatoren in Operatoren erster Ordnung. Im Druck. · Zbl 0232.47047
[2] V. Šeda: Über die Transformationen der linearen Differentialgleichungen \(n\)-ter Ordnung I. Časop. pěstov. mat. 90 (1965), 385-412.
[3] V. Jarník: Lineární závislost funkcí jedné reálné proměnné. Časop. pěstov. mat. 80 (1955), 32-43.
[4] P. Hartman: Principal solutions of disconjugate n-th order linear differential equations. Amer. Journal of Math. Vol. XCI, No 2 (1969), 306-362. · Zbl 0184.11603
[5] G. Mammana: Decomposizione delle espressioni differenziali lineari omogenee in prodotti di fattori simbolici e applicazione relativa alio studio delle equazioni differenziali lineari. Math. Z. 33 (1931), 186-231. · Zbl 0001.01504
[6] G. Ascoli: Sulla decomposizione degli operatori differenziali lineari in fattori lineari e sopra alcune questioni geometriche che vi si riconnettono. Revista Matem. y Fisica teorica, Serie A (1940), 189-215. · Zbl 0025.05003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.